I have had rheumatoid arthritis for 20+yrs and have been on Restasis for about 6mo. I haven't noticed much improvement and may have burning side effects. Should I continue taking it?
- Restasis Information for Consumers
- Restasis Information for Healthcare Professionals (includes dosage details)
- Side Effects of Restasis (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Although stock of the Restasis is at the importers in South Africa, they may not sell it to pharmacists/clients without some sort of official, ...
1 answer • 16 Sep 2010
I began having problems with blurry vision after I had been using Restasis for a short time. I'm not sure if there is a connection btwn my ...
1 answer • 12 Mar 2011
Restasis drops - will I always need to use these, they are very hard to squeeze and I have arthritis
I've been using restasis about 2 months now.I like them a lot but the viles are very hard to squeeze the drops out.Will using restasis improve ...
1 answer • 23 Apr 2012
Hi I am new to the site but hoping for some feedback on my condition. I have suffered from arthritis since I was 35 I am now 56 , I have had 2 back ...
4 answers • 23 Sep 2013
I have rheumatoid arthritis and suffer from chronic dry eyes. Eye dr put me on restasis 2 times a day. I have been using them about 5 days and have ...
1 answer • 4 Oct 2013